advertisement
Question
Posted by: Joe | 2007/04/04

Help asap

I am a 28 year old unmarried male and I used to mastubate regularly, with great pleasure and I was able to ejaculate comfortably and reach orgasm. A normal wank usually lasts me about 20-30 minutes.

During these past 2 weeks, I have been masturbating for a long period of time (1 to 1 1/2 hours) with no ejaculation point and no orgasm. I find this frustrating. Only on one occassion I lost my erection in the process, whereas on other occassions I do not loose my erection, but I do not reach ejaculation and orgasm. This is bothering me and frustrating me.

I must inform you though, that I am a bipolar disorder sufferer and take SSRI medication for this, but in the past this has not affected my ability to mastubate. About 3 weeks ago I took a paracetemol overdose (attempted suicide) and the psychiatrist put me on stronger medication called Anafranil - 75mg at night.

I find that after taking this medication, the problem came about. Could this be the problem, and if this is the problem, how do I go about solving this problem so that I can enjoy wanking myself to pleasure once again?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSexologist

Well it all seems to relate to what happened 3 weeks ago. Anafranil does not cause delayed ejaculation like the SSRI's. However, you seem to hyperfocus on the medication side effects.

Often with Bipolardisorder patient's compalin of sexual side effects from medication. As you well know you can't stop your medication, so you need to find another way around yourproblem.

maybe you need to look at different ways of masturbating. See the website www.jackinworld.com

Try also to incorporate sextoys into your routine and maybe try and skip days in between, not do it every day.

Else discuss it with your docotr and try and change your medication but still within the same class of drugs,


Dr Elna Mcintosh

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Parker | 2007/04/04

Joe,

I can assure you that it is the medication, I also recently went on anti-depressants and since then I also struggle to reach orgasm when having a wank, before I was on the medication, I was wanking 3 or more times a day, now I hardly try.
Do not stop taking the medication, rather speak to your Dr and ask for another kind that does not have such a side effect. Good luck, be strong.

Reply to Parker
Posted by: *&* | 2007/04/04

Ask Cybershrink - maybe he will know - he knows the medication. What side effects do the medications have?

Reply to *&*

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement